# SDR 2003F00335

- Difficulty date: December 29, 2001
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162003
- Condition: Corroded
- Location: Left Wing
- Part time: 34,220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FRONT SPAR UPPER CAP, LOWER LEG, HAS CORROSION AT WS 222.0 AND 224.5.  CORROSION FOUND OUT OF LIMITS.  REPAIRED SPAR PER DRAWING RFB275710-122601.  (M)
